Results 1 to 7 of 7
  1. #1
    roadblock2 is offline New Member
    Join Date
    Jan 2007
    Posts
    30

    Fourth Injection, gone bad?

    I just injected my right shoulder (my fourth injection this cycle) and when I pulled the needle out, there was a stream of blood that shot out of my damn arm. It doesn't hurt all that bad but I have a pretty good knot under my shoulder right now (app. 10 minutes later). Nothing felt out of the ordinary when I injected. What happened? Do I ned to worry? Thanks for the help guys!

  2. #2
    PT's Avatar
    PT
    PT is offline DUNAMIS ~ AR-Elite Hall of Famer~
    Join Date
    May 2003
    Location
    United States
    Posts
    12,157
    just rub it for a few minues then forget about it because you will be fine.
    source checks- 200 posts and 6 month membership min. entirely within my discretion
    PT is a fictional character and all posts are for entertainment purposes only.




  3. #3
    roadblock2 is offline New Member
    Join Date
    Jan 2007
    Posts
    30
    Quote Originally Posted by PT View Post
    just rub it for a few minues then forget about it because you will be fine.
    I love you for giving me that news-LOL Did the test go to waste that I injected or was that shot still good? Thanks again.

  4. #4
    HORSE~'s Avatar
    HORSE~ is offline yeah
    Join Date
    Feb 2006
    Location
    ZIMBOBWAY!!!!
    Posts
    6,329
    Quote Originally Posted by roadblock2 View Post
    I love you for giving me that news-LOL Did the test go to waste that I injected or was that shot still good? Thanks again.

    No it didn't go to waste, it's all good that happens from time to time....

  5. #5
    roadblock2 is offline New Member
    Join Date
    Jan 2007
    Posts
    30
    Thanks Horse!

  6. #6
    THEMEATEATER's Avatar
    THEMEATEATER is offline Associate Member
    Join Date
    Oct 2008
    Location
    Cambridgeshire/UK
    Posts
    467
    you just passed through a vein m8, it happens to the best of us. the best thing to do is when youve injected the steroid into you, leave the needle in your glute or thigh or wherever you inject for 20 seconds and then pull it out. That way the steroid wont follow when you pull it out.

  7. #7
    Dinosaur's Avatar
    Dinosaur is offline Member
    Join Date
    Aug 2003
    Location
    serenity
    Posts
    934
    probably too close to the vein or blood vassel no worries man as long as your in control of it. remember no pain no gain .....hhaaaa.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •